Alert archive / Nebraska / Wind Advisories in 2006
Wind Advisory 19, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at May 27, 2006, 10:21 AM CDT for 24 counties in Nebraska; 6 counties in Kansas. It took effect at May 27, 2006, 11:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2006, 10:21 AM CDT (15:21 UTC)
- In effect from
- May 27, 2006, 11:00 AM CDT
- Expired
- May 27, 2006, 9:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Hastings, NE
All 30 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 3.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1615 J/kg
- Mixed-layer CIN
- -368 J/kg
- Mixed-layer LCL
- 1167 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 279 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGID 271521 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1021 AM CDT SAT MAY 27 2006 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 280100- /O.NEW.KGID.WI.Y.0019.060527T1600Z-060528T0100Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 1021 AM CDT SAT MAY 27 2006 ...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. SUSTAINED WINDS OF 30 TO 35 MPH...WITH HIGHER GUSTS TO 45 MPH ARE LIKELY INTO EARLY THIS EVENING. A VIGOROUS LOW OVER EASTERN WYOMING WILL STRENGTHEN RAPIDLY TODAY...RESULTING IN STRONG AND GUSTY SOUTHERLY WINDS OVER THE OUTLOOK AREA. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION ON AREA ROADWAYS TODAY. $$ 06
3 follow-up statements
000 WWUS73 KGID 272231 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 531 PM CDT SAT MAY 27 2006 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 280100- /O.CON.KGID.WI.Y.0019.000000T0000Z-060528T0100Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 531 PM CDT SAT MAY 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... SUSTAINED WIND SPEEDS OF 30 TO 35 MPH...WITH HIGHER GUSTS TO 45 MPH ARE EXPECTED EARLY THIS EVENING. THE WIND DIRECTION WILL BE FROM THE SOUTH. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH ARE EXPECTED. WINDS SPEEDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES TRAVELING ON ROADS AN EAST TO WEST ORIENTATION IN THIS CASE. USE EXTRA CAUTION ON AREA ROADWAYS THIS EVENING. $$ HEINLEIN
000 WWUS73 KGID 280057 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 757 PM CDT SAT MAY 27 2006 KSZ005>007-017>019-NEZ039>041-046>049-062>064-074>077-084>087- 280200- /O.CAN.KGID.WI.Y.0019.000000T0000Z-060528T0100Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-HALL-HAMILTON-YORK-KEARNEY-ADAMS-CLAY- FILLMORE-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... GRAND ISLAND...AURORA...YORK...MINDEN...HASTINGS...CLAY CENTER... GENEVA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON 757 PM CDT SAT MAY 27 2006 ...WIND ADVISORY IS CANCELLED... ALTHOUGH WIND SPEEDS WILL BE STRONG AND GUSTY FROM THE SOUTH THIS EVENING...SUSTAINED WIND SPEEDS WILL LESS THAN 30 MPH. $$ NEZ060-061-072-073-082-083-280200- /O.EXT.KGID.WI.Y.0019.000000T0000Z-060528T0200Z/ DAWSON-BUFFALO-GOSPER-PHELPS-FURNAS-HARLAN- INCLUDING THE CITIES OF...LEXINGTON...KEARNEY...ELWOOD... HOLDREGE...BEAVER CITY...ALMA 757 PM CDT SAT MAY 27 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. SUSTAINED WIND SPEEDS OF 30 TO 39 ARE EXPECTED THROUGH 9 PM WITH WIND GUSTS UP TO 45 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH ARE EXPECTED. WINDS SPEEDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES TRAVELING ON ROADS AN EAST TO WEST ORIENTATION IN THIS CASE. USE EXTRA CAUTION ON AREA ROADWAYS THIS EVENING. $$ HEINLEIN
000 WWUS73 KGID 280148 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 848 PM CDT SAT MAY 27 2006 NEZ060-061-072-073-082-083-280300- /O.EXP.KGID.WI.Y.0019.000000T0000Z-060528T0200Z/ DAWSON-BUFFALO-GOSPER-PHELPS-FURNAS-HARLAN- INCLUDING THE CITIES OF...LEXINGTON...KEARNEY...ELWOOD... HOLDREGE...BEAVER CITY...ALMA 848 PM CDT SAT MAY 27 2006 ...WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING... ALTHOUGH WIND SPEEDS WILL BE STRONG AND GUSTY FROM THE SOUTH THIS EVENING...SUSTAINED WIND SPEEDS WILL LESS THAN 30 MPH. $$ HEINLEIN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at May 27, 4:01 AM CDT, 6 hours 20 minutes earlier.
Area forecast discussion, May 27, 4:01 AM CDT, 6 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 401 AM CDT SAT MAY 27 2006 .DISCUSSION...PAST EVENING UPPER AIR DATA IN COMBINATION WITH LATEST WATER VAPOR IMAGERY CONTINUES TO SHOW AN UPPER RIDGE SITTING OVER THE PLAINS AS A DEEP CYCLONE IS SEEN OVER THE PACIFIC NORTHWEST. LATEST OBJECTIVE SURFACE ANALYSIS SHOWS A DEEPENING AREA OF LOW PRESSURE ACROSS SOUTHEAST WYOMING WITH A WARM FRONT EXTENDING SOUTHEAST ACROSS WESTERN NEBRASKA INTO CENTRAL KANSAS. PER REGIONAL PROFILERS AND RUC ANALYSIS DATA...THE NOSE OF A 50+ KT LLJ IS OVER CENTRAL NEBRASKA AND THIS IS HELPING TO SUSTAIN ELEVATED CONVECTION ON THE NORTH SIDE OF THIS WARM FRONT OVER NEB. THIS LLJ IS SHOWN TO MAINTAIN THROUGH EARLY MORNING BEFORE FADING BY LATE MORNING. EXPECT THIS WILL ALLOW AT LEAST ISOLATED CONVECTION TO BE SUSTAINED NORTH OF A KEARNEY TO HASTINGS TO HEBRON LINE THROUGH 14Z. THE REST OF TODAY INTO TONIGHT WILL TURN DRY AND HOT AS THE UPPER CYCLONE IS SHOWN TO DEEPEN OVER THE INTERMOUNTAIN WEST WHILE THE RIDGE IS THEN PUMPED UP OVER THE MS RIVER VALLEY. THIS WILL ALLOW SOUTHWEST WINDS ALOFT TO ADVECT IN VERY WARM AIR WITH 700MB TEMPERATURES IN THE 12 TO 14 C RANGE ACROSS THE FORECAST AREA. WITH EXCELLENT MIXING CONDITIONS PRESENT...TEMPERATURES LOOK TO SORE INTO THE MID 90S TO NEAR 100 TODAY. WITH RECORDS IN MANY LOCATIONS ONLY IN THE LOWER TO MID 90S...IT LOOKS LIKE A RECORD BREAKING HIGH TEMP DAY. THE ONLY OTHER PROBLEM FOR TODAY INVOLVES WINDS BY MID AFTERNOON CLIMBING INTO ADVISORY LEVEL SPEEDS. THE 06Z NAM AND 00Z GFS ARE BOTH SHOWING A CORE OF 30KT TO 35KT WINDS AT 850MB BY MID TO LATE AFTERNOON ACROSS THE AREA. WITH DECENT MIXING THIS WOULD PUT SUSTAINED WINDS IN THE MARGINAL RANGE FOR MEETING ADVISORY CRITERIA FROM 20Z THROUGH ABOUT 23Z. GIVEN MARGINAL NATURE OF THE WINDS...WILL HOLD OFF ON ADVISORY BUT DAY CREW WILL NEED TO WATCH WINDS CLOSELY DURING THE EARLY AFTERNOON. SUNDAY IS SHAPING UP TO BE ANOTHER HOT AND DRY DAY AS THE UPPER TROUGH BEGINS TO SLOWLY LIFT NORTHEAST INTO THE NORTHERN AND CENTRAL ROCKIES. THIS WILL BEGIN TO PUSH A WEAK COLD FRONT SOUTH INTO FAR NORTHERN NEBRASKA BY LATE AFTERNOON WHILE THE LEE TROUGH EXTENDS SOUTH ACROSS THE CENTRAL AND SOUTHERN HIGH PLAINS. THIS WILL KEEP THE FORECAST AREA UNDER VERY WARM TEMPERATURES ALOFT WITH HIGHS STAYING CLOSE TO VALUES SEEN ON SATURDAY IN THE MID 90S TO AROUND 100. THE PATTERN THEN STARTS TO TAKE ON A LITTLE MORE INTEREST ON MONDAY AS THE AFOREMENTIONED COLD FRONT IS SHOWN BY THE GFS TO SLIDE SOUTHEAST INTO THE FORECAST AREA BY AFTERNOON. IN CONTRAST THE NAM IS MUCH QUICKER WITH PUSHING THE FRONT THROUGH BY EARLY MORNING BUT THIS APPEARS TO BE AN OUTLIER. BASED ON THIS SETUP...IT LOOKS LIKE THE NEXT CHANCE OF THUNDERSTORMS SHOULD BE ON MONDAY WITH THE BEST CHANCE EAST OF A CENTRAL CITY TO OSBORNE LINE. THIS COULD ALSO BE THE NEXT ROUND OF SEVERE WEATHER ALTHOUGH ITS STILL A LITTLE EARLY TO DETERMINE EXTENT AND TYPE OF CONVECTION. TEMPERATURES SHOULD BE COOLER FOR THOSE AREAS BEHIND THE FRONT ON MONDAY...BUT THIS WILL BE VERY TRICKY BASED ON FRONTAL LOCATION. BEST GUESS IS FOR HIGHS VARYING FROM THE LOWER 80S NEAR ORD TO NEAR 90 AROUND HEBRON. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && AWJ
Hazardous weather outlook, May 27, 5:37 AM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 537 AM CDT SAT MAY 27 2006 NEZ060-072-073-082-083-281200- DAWSON-GOSPER-PHELPS-FURNAS-HARLAN- 537 AM CDT SAT MAY 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA GENERALLY WEST OF HIGHWAY 183. .DAY ONE...TODAY AND TONIGHT THE GRASSLAND FIRE DANGER INDEX WILL REACH THE EXTREME CATEGORY THIS AFTERNOON DUE TO STRONG WINDS...LOWER RELATIVE HUMIDITIES AND DRY GRASSES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANCE OF THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA STARTING MONDAY WITH INTERMITTENT CHANCES EXISTING THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) NEZ039>041-046>049-061>064-074>077-084>087-281200- VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-BUFFALO-HALL- HAMILTON-YORK-KEARNEY-ADAMS-CLAY-FILLMORE-FRANKLIN-WEBSTER- NUCKOLLS-THAYER- 537 AM CDT SAT MAY 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA GENERALLY EAST OF HIGHWAY 183. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH EARLY THIS MORNING FOR AREAS MAINLY NORTH OF HIGHWAY 6. NO WIDESPREAD SEVERE WEATHER IS ANTICIPATED BUT A FEW STORMS MAY PRODUCE HAIL UP TO PENNY SIZE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANCE OF THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA STARTING MONDAY WITH INTERMITTENT CHANCES EXISTING THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) KSZ005>007-017>019-281200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL- 537 AM CDT SAT MAY 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANCE OF THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA STARTING MONDAY WITH INTERMITTENT CHANCES EXISTING THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, May 27, 5:02 AM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
502 AM CDT SAT MAY 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HAIL 3 W HASTINGS 40.59N 98.45W
05/27/2006 E0.88 INCH ADAMS NE NWS EMPLOYEE
&&
JCBLocal storm report, May 27, 5:09 AM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
509 AM CDT SAT MAY 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 AM HAIL 4 N HASTINGS 40.65N 98.39W
05/27/2006 M0.75 INCH ADAMS NE NWS EMPLOYEE
0504 AM HAIL 1 W HASTINGS 40.59N 98.41W
05/27/2006 M0.75 INCH ADAMS NE NWS EMPLOYEE
&&
JCBSpecial weather statement, May 27, 5:31 AM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 531 AM CDT SAT MAY 27 2006 NEZ062>064-076-077-271100- CLAY-FILLMORE-HALL-HAMILTON-YORK- 531 AM CDT SAT MAY 27 2006 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR NORTHERN CLAY...NORTHERN FILLMORE...EASTERN HALL...HAMILTON AND SOUTHERN YORK COUNTIES... AT 529 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PROSSER TO SARONVILLE TO FAIRMONT...AND MOVING NORTHEAST AT 25 MPH. * THUNDERSTORMS WILL BE NEAR... WOOD RIVER AT 540 AM CDT... STOCKHAM AT 545 AM CDT... LUSHTON AT 550 AM CDT... ALDA AT 555 AM CDT... HENDERSON AT 600 AM CDT... PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS. AWJ
Special weather statement, May 27, 6:00 AM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 600 AM CDT SAT MAY 27 2006 NEZ063-064-077-271130- FILLMORE-HAMILTON-YORK- 600 AM CDT SAT MAY 27 2006 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR NORTHERN FILLMORE...SOUTHERN HAMILTON AND SOUTHERN YORK COUNTIES... AT 558 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DONIPHAN TO HENDERSON TO 5 MILES NORTH OF MILLIGAN...AND MOVING EAST AT 25 MPH. * THUNDERSTORMS WILL BE NEAR... LUSHTON AT 605 AM CDT... EXETER AT 610 AM CDT... HENDERSON AT 615 AM CDT... MCCOOL JUNCTION AT 620 AM CDT... AURORA AT 630 AM CDT... DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. JCB
Special weather statement, May 27, 6:36 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 636 AM CDT SAT MAY 27 2006 NEZ064-077-271200- FILLMORE-YORK- 636 AM CDT SAT MAY 27 2006 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR FILLMORE AND YORK COUNTIES... AT 632 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BENEDICT TO BEAVER CROSSING TO MILLIGAN...AND MOVING EAST AT 40 MPH. * THUNDERSTORMS WILL BE NEAR... RURAL NORTHEASTERN YORK COUNTY AT 650 AM CDT DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. JCB
Special weather statement, May 27, 7:09 AM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 709 AM CDT SAT MAY 27 2006 NEZ064-077-271245- FILLMORE-YORK- 709 AM CDT SAT MAY 27 2006 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR FILLMORE AND YORK COUNTIES... AT 705 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EXETER...OR 17 MILES SOUTH OF YORK...AND MOVING NORTHEAST AT 30 MPH. * THE THUNDERSTORM WILL BE NEAR... RURAL NORTHEASTERN FILLMORE COUNTY AT 720 AM CDT RURAL EASTERN YORK COUNTY AT 730 AM CDT DIME SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 9:14 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 61 min |
| May 27, 1:31 AM CDT | Wind Advisory | GID | Polk, York | 96 min |
| May 26, 7:51 PM CDT | Severe Thunderstorm Warning | GID | Smith | 54 min |
| May 26, 8:35 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 55 min |
| May 26, 8:38 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 67 min |
| May 26, 9:27 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 48 min |
Nearby
Wind Advisories in Nebraska, 2006Wind Advisories in Kansas, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.